# SDR CALA0300334

- Difficulty date: June 22, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N14664
- Make and model: Boeing 737524
- Aircraft serial: 28925
- Aircraft time: 13,701 hours, 7,251 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Boost Pump
- Component: Pump
- Component part number: 568126713004
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AFT FUEL BOOST PUMP LOW PRESSURE LIGHT LEFT SIDE ILLUMINATED AFTER LANDING AT DFW.  WHILE TROUBLESHOOTING THE PUMP THE WIRE BUNDLE AT STA 254 IN COCKPIT WAS FOUND BURNED.  OVERHEATING OF THE PUMP WAS SUSPECTED TO BE THE CAUSE OF THE BURNT WIRING.  THE FUEL BOOST PUMP WAS REPLACED AS A PRECAUTIONARY MEASURE.  THE DAMAGED WIRING WAS SPLICED IAW STANDARD WIRING PRACTICES MANUAL 20-30-12.  THE WIRING BUNDLES WERE REROUTED, SECURED, AND ATTACHED TO AFT CLAMP.  OPERATIONAL CHECKS WERE GOOD.
